# SDR SWAA011912

- Difficulty date: July 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 60,384 hours, 64,525 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: 65C33828
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY EXIT PANEL LOOSE.  SECURED EXIT PANEL PER MM.
